# SDR SWIA201127268

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 25,464 hours, 21,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FORWARD AND UPPER AFT STEP ANGLE CRACKED.  (C-CHECK)  REPAIRED PER SRM.
